Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Bi-Lipschitz embedding of projective metrics


Author: Leonid V. Kovalev
Journal: Conform. Geom. Dyn. 18 (2014), 110-118
MSC (2010): Primary 30L05; Secondary 30C65, 51M10
DOI: https://doi.org/10.1090/S1088-4173-2014-00266-5
Published electronically: June 6, 2014
MathSciNet review: 3215428
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition for a projective metric on a subset of a Euclidean space to admit a bi-Lipschitz embedding into Euclidean space of the same dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30L05, 30C65, 51M10

Retrieve articles in all journals with MSC (2010): 30L05, 30C65, 51M10


Additional Information

Leonid V. Kovalev
Affiliation: 215 Carnegie, Mathematics Department, Syracuse University, Syracuse, New York 13244
Email: lvkovale@syr.edu

DOI: https://doi.org/10.1090/S1088-4173-2014-00266-5
Keywords: bi-Lipschitz embedding, projective metric, quasisymmetric map
Received by editor(s): December 30, 2013
Received by editor(s) in revised form: March 15, 2014
Published electronically: June 6, 2014
Additional Notes: This work was supported by the NSF grant DMS-0968756
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society